# SDR SIMA0641

- Difficulty date: March 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 6100 · Propeller System
- Part: Pcu
- Part number: 78249052
- Part serial: 930428
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3251 - RIGHT PROP WENT TO FEATHER WHEN POWER WAS ADVANCED FOR TAKEOFF, THERE WAS NO TORQUE INDICATION AT THIS POINT.  PROP CAME OUT OF FEATHER WHEN THE AUTOCOARSEN WAS TURNED OFF, STILL WITH NO TORQUE INDICATION.  RAI RIGHT ENGINE PCU IAW HAMILTON STANDARD MM 61-22-00, OPS CHECK GOOD.  (M)
